# SDR AALA201806119058

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 21,932 hours, 2,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 105641
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. THE EMERGENCY LIGHT EXIT SIGNS AT DOOR 2L DONT COME ON. REPLACED THE POWER SUPPLY BATTERY PACK AT DOOR 2L PER AMM 33-51-06. OK FOR SERVICE.
